Spectral analysis of the differentiation operator and the
Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1052-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_5_a5,
author = {G. M. Gubreev},
title = {Spectral analysis of the differentiation operator and the},
journal = {Doklady Akademii Nauk},
pages = {1052--1056},
year = {1984},
volume = {278},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a5/}
}
G. M. Gubreev. Spectral analysis of the differentiation operator and the. Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1052-1056. http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a5/